Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 231, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2011, 6:56 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 6:56 PM CDT (23:56 UTC)
- Expired
- Apr 26, 2011, 7:33 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:58 PM CDT | HAIL 1 | 5 W Scraper, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
166
WUUS54 KTSA 262356
SVRTSA
OKC001-021-041-270045-
/O.NEW.KTSA.SV.W.0231.110426T2356Z-110427T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 745 PM CDT
* AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF SCRAPER...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS A HISTORY
OF PRODUCING HAIL TO THE SIZE OF GOLFBALLS.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SCRAPER...OAKS...LEACH...TWIN OAKS...KANSAS...COLCORD...JAY AND
MAYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3641 9460 3628 9458 3597 9495 3602 9506
3617 9503 3617 9502 3622 9502 3651 9495
TIME...MOT...LOC 2356Z 208DEG 34KT 3606 9497
$$2 follow-up statements
070
WWUS54 KTSA 270014
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT TUE APR 26 2011
OKC001-021-270024-
/O.CAN.KTSA.SV.W.0231.000000T0000Z-110427T0045Z/
ADAIR OK-CHEROKEE OK-
714 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE AND
NORTHWESTERN ADAIR COUNTIES IS CANCELLED...
LAT...LON 3641 9460 3617 9482 3617 9500 3617 9501
3651 9495
TIME...MOT...LOC 0014Z 199DEG 36KT 3624 9491
$$
OKC041-270045-
/O.CON.KTSA.SV.W.0231.000000T0000Z-110427T0045Z/
DELAWARE OK-
714 PM CDT TUE APR 26 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHERN DELAWARE COUNTY...
AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEACH...MOVING
NORTH AT 40 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE
SIZE OF GOLF BALLS.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3641 9460 3617 9482 3617 9500 3617 9501
3651 9495
TIME...MOT...LOC 0014Z 199DEG 36KT 3624 9491
$$226
WWUS54 KTSA 270033
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT TUE APR 26 2011
OKC041-270044-
/O.CAN.KTSA.SV.W.0231.000000T0000Z-110427T0045Z/
DELAWARE OK-
733 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DELAWARE COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
LAT...LON 3641 9460 3617 9482 3617 9500 3617 9501
3651 9495
TIME...MOT...LOC 0034Z 199DEG 36KT 3643 9483
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:27 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 26, 6:27 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT TUE APR 26 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STRONG TO SEVERE THUNDERSTORMS THAT ARE CURRENTLY ARCING
FROM NEAR KBVO TO KFYV TO KFSM WILL SHIFT NORTH AND EAST
OF THE TAF SITES BY 01-03Z. ADDITIONAL SHOWERS/THUNDERSTORMS
ARE EXPECTED TO DEVELOP ACROSS WESTERN OKLAHOMA OVERNIGHT
AND IMPACT THE ALL TAF SITES AFTER 06-08Z. MAINLY EXPECT
MVFR CIGS...WITH IFR CONDITIONS IN AND NEAR STORMS.
EXPECT IMPROVEMENT IN CIGS/WEATHER AFTER 18Z.
&&
.PREV DISCUSSION... /ISSUED 413 PM CDT TUE APR 26 2011/
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WELL NORTH OF A WARM
FRONT THAT EXTENDS FROM TEXARKANA TO JUST SOUTH OF DALLAS. THESE
STORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER
THE NEXT FEW HOURS AS THEY SPREAD NORTH AND EAST AND WILL POSE
MAINLY AN ELEVATED HAIL THREAT.
THE WARM FRONT IS LIKELY TO MOVE A BIT FURTHER NORTH THIS EVENING
AND THE THREAT FOR SIGNIFICANT SEVERE WEATHER INCLUDING TORNADOES
IN FAR SOUTHEAST OKLAHOMA WILL HINGE ON JUST HOW FAR NORTH THE
FRONT CAN GET. THE CONSENSUS OF THE MODELS IS TO KEEP THE FRONT
SOUTH OF OUR FORECAST AREA BUT AT LEAST SOUTHERN PARTS OF CHOCTAW
COUNTY MAY BE CLOSE ENOUGH TO THE FRONTAL BOUNDARY TO RUN THE RISK
OF A TORNADIC SUPERCELL.
SURFACE LOW WILL TRACK FROM NEAR THE RED RIVER INTO CENTRAL
ARKANSAS WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL
BECOME MORE FOCUSED IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
LATE TONIGHT AND WEDNESDAY MORNING WITH A CONTINUED THREAT OF AT
LEAST MARGINALLY SEVERE HAIL THROUGH LATE TONIGHT. WILL KEEP THE
FLASH FLOOD WATCH AS IS FOR NOW AS SOME PLACES MAY RECEIVE AN INCH
OF RAIN ON TOP OF ALREADY SATURATED AND IN SOME CASES FLOODED
GROUND.
SHOWERS AND THUNDERSTORMS WILL BE ENDING WEDNESDAY AFTERNOON
FOLLOWED BY CLEARING SKIES AND COOL TEMPERATURES WEDNESDAY NIGHT.
DRY WEATHER WITH A WARMING TREND WILL BE THE RULE THURSDAY THROUGH
FRIDAY BEFORE RAIN CHANCES RETURN SATURDAY AS A FRONTAL BOUNDARY
APPROACHES THE AREA.
SEVERE WEATHER WILL AGAIN BE POSSIBLE SATURDAY AFTERNOON AND
EVENING AS THE FRONT MOVES INTO THE AREA. THE MODELS ARE TRENDING
TOWARDS A STRONGER UPPER SYSTEM HOLDING BACK IN THE SOUTHWEST U.S.
THIS WILL RESULT IN A SLOWING OF THE FRONTAL BOUNDARY AND A
POTENTIAL SIGNIFICANT RAIN EVENT FOR PARTS OF THE AREA SATURDAY
NIGHT AND SUNDAY.
DRY WEATHER WILL RETURN EARLY NEXT WEEK WITH TEMPERATURES RUNNING
SEVERAL DEGREES BELOW NORMAL FOR EARLY MAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 59 43 75 / 60 50 0 0
FSM 57 59 42 74 / 70 50 0 0
MLC 55 62 40 75 / 60 40 0 0
BVO 49 59 39 75 / 60 50 0 0
FYV 51 57 38 69 / 70 60 0 0
BYV 52 57 40 69 / 70 60 0 0
MKO 52 59 40 74 / 70 50 0 0
MIO 51 59 41 71 / 60 50 0 0
F10 52 59 41 75 / 60 50 0 0
HHW 61 65 42 76 / 60 40 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...18Hazardous weather outlook, Apr 26, 5:09 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT TUE APR 26 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
509 PM CDT TUE APR 26 2011
...HIGH IMPACT SEVERE WEATHER EXPECTED...
...HISTORIC FLOODING ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH.
ONSET...AFTER 6 PM.
AREA AT GREATEST RISK...CHOCTAW AND PUSHMATAHA COUNTIES.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OF A FAYETTVILLE TO MCALESTER
LINE.
FLASH FLOOD.
RISK...ELEVATED.
AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
RIVER FLOOD.
RISK...CRITICAL.
AREA...RIVERS CURRENTLY IN MAJOR FLOOD AND AT OR NEAR
HISTORIC LEVELS.
ONSET...ONGOING.
DISCUSSION...
A DANGEROUS AND LIFE THREATENING SEVERE WEATHER EVENT REMAINS
HIGHLY PROBABLE THIS EVENING AND OVERNIGHT...WITH THE GREATEST
IMPACTS EXPECTED TO BE FELT ACROSS PARTS OF SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS. ELEVATED SEVERE STORMS HAVE ALREADY
DEVELOPED ACROSS PARTS OF SOUTHEAST OKLAHOMA THIS AFTERNOON.
SUPERCELL STORMS ARE EXPECTED TO DEVELOP NEAR THE RED RIVER ACROSS
SOUTHEAST OKLAHOMA...CLOSE TO THE WARM FRONT AND SPREAD NORTHEAST
THIS EVENING. THE ENVIRONMENT WILL BE FAVORABLE FOR LONG TRACK AND
DAMAGING TORNADOES WITH THESE STORMS. THE WARM FRONT WAS LOCATED
OVER FAR NORTHEAST TEXAS LATE THIS AFTERNOON WILL DRAW CLOSER TO THE
RED RIVER THIS EVENING. AT THE SAME TIME...A STRONG MID LEVEL JET
STREAK PASSING OVER THE AREA WILL ONLY CONTRIBUTE TO THE HIGH RISK
OF SEVERE WEATHER.
THE HIGH SEVERE WEATHER POTENTIAL WILL CONTINUE OVERNIGHT AS ANOTHER
MID LEVEL JET STREAK MOVES INTO THE SOUTHERN PLAINS. AS THIS
OCCURS THE WARM FRONT WILL LIFT FURTHER NORTHWARD INTO SOUTHEAST
OKLAHOMA...AND POSSIBLY INTO WEST CENTRAL ARKANSAS...HOWEVER THE
TERRAIN OF SOUTHEAST OKLAHOMA MAY COMPLICATE THE FRONTAL LOCATION.
ADDITIONAL SEVERE STORMS WILL DEVELOP LATE THIS EVENING AND INTO THE
OVERNIGHT HOURS WITH HIGH TORNADIC POTENTIAL IN VICINITY OF THE WARM
FRONT. THE TORNADIC RISK WILL DIMINISH ACROSS AREAS FURTHER REMOVED
NORTH OF THE WARM FRONT...HOWEVER SEVERE ELEVATED THUNDERSTORMS WILL
REMAIN LIKELY WITH VERY LARGE HAIL BEING THE PRIMARY RISK.
FLASH FLOODING AND RIVER FLOODING WILL AGAIN BE WORSENED BY
EVENING AND OVERNIGHT THUNDERSTORMS. A FLASH FLOOD WATCH REMAINS
IN EFFECT...WITH ANY ADDITIONAL RAINS QUICKLY PRODUCING DANGEROUS
IMPACTS ACROSS EAST CENTRAL OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
ALSO...HISTORIC FLOODING IS ONGOING ALONG SOME LARGER RIVERS...AND
THESE HIGH WATER LEVELS WILL BE EVEN SLOWER TO DECREASE WITH THE
ADDITIONAL RAINFALL EXPECTED OVERNIGHT
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.
ALL COMMUNICATION CHANNELS SHOULD BE UTILIZED INCLUDING
RADIO AND INTERNET SERVICES.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY...WITH POTENTIAL
FOR THUNDERSTORMS TO REDEVELOP LATER IN THE DAY WEDNESDAY BENEATH
THE PASSING UPPER STORM CENTER. STRONG SOUTHERLY WINDS WILL RETURN
FRIDAY WITH THUNDERSTORM CHANCES RETURNING ON SATURDAY...WHEN THE
NEXT COLD FRONT WILL PASS THROUGH THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 26, 6:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL MULBERRY 35.50N 94.05W
04/26/2011 E1.00 INCH CRAWFORD AR PUBLIC
&&
PBSLocal storm report, Apr 26, 6:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL MULBERRY 35.50N 94.05W
04/26/2011 M1.75 INCH CRAWFORD AR TRAINED SPOTTER
&&
PBSLocal storm report, Apr 26, 6:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL MULBERRY 35.50N 94.05W
04/26/2011 M2.75 INCH CRAWFORD AR EMERGENCY MNGR
&&
PBSLocal storm report, Apr 26, 6:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL CHELSEA 36.54N 95.43W
04/26/2011 M1.00 INCH ROGERS OK PUBLIC
&&
PBSLocal storm report, Apr 26, 6:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 3 SE BRUSHY 35.53N 94.69W
04/26/2011 E0.88 INCH SEQUOYAH OK PUBLIC
0602 PM HAIL SALINA 36.29N 95.15W
04/26/2011 E0.88 INCH MAYES OK LAW ENFORCEMENT
0612 PM HAIL MULBERRY 35.50N 94.05W
04/26/2011 E1.00 INCH CRAWFORD AR PUBLIC
0618 PM HAIL MULBERRY 35.50N 94.05W
04/26/2011 M1.75 INCH CRAWFORD AR TRAINED SPOTTER
0621 PM HAIL MULBERRY 35.50N 94.05W
04/26/2011 M2.75 INCH CRAWFORD AR EMERGENCY MNGR
0633 PM HAIL CHELSEA 36.54N 95.43W
04/26/2011 M1.00 INCH ROGERS OK PUBLIC
0636 PM HAIL MANSFIELD 35.06N 94.25W
04/26/2011 E1.00 INCH SEBASTIAN AR PUBLIC
&&
SAALocal storm report, Apr 26, 6:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL TAHLEQUAH 35.92N 94.97W
04/26/2011 M1.75 INCH CHEROKEE OK EMERGENCY MNGR
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Apr 25, 8:15 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 10 hr |
| Apr 26, 5:44 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| Apr 26, 11:58 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 10 more | 12 hr |
| Apr 26, 3:55 PM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 26, 4:19 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Apr 26, 4:32 PM CDT | Special Weather Statement | TSA | Atoka | 43 min |
| Apr 26, 4:38 PM CDT | Special Weather Statement | TSA | Haskell | 52 min |
| Apr 26, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 40 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Apr 26, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 66 min |
| Apr 26, 5:11 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 26, 5:20 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 4 hr |
| Apr 26, 5:21 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Apr 26, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 66 min |
| Apr 26, 5:26 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 47 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 47 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 30 min |
| Apr 26, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 35 min |
| Apr 26, 5:38 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 37 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Apr 26, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 30 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 54 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 39 min |
| Apr 26, 6:14 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 41 min |
| Apr 26, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 38 min |
| Apr 26, 6:32 PM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| Apr 26, 6:32 PM CDT | Tornado Warning | TSA | LeFlore | 18 min |
| Apr 26, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 25 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 16 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.